×

Found 2,287 Documents (Results 1–100)

100
MathJax

Conditions of modularity of the congruence lattice of an act over a rectangular band. (English. Russian original) Zbl 1457.20049

Izv. Math. 84, No. 2, 291-323 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 2, 90-125 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software